Well, I finally got off of Lisinopril after three year
s. It was working well, but I kept getting this tight throat, not short of breath, but my doctor was afraid it was an allergic reaction.
I was off it for a short time, less than a month, and I started to find myself with funny heart palpitations and almost like my breath was short and having a hard time walking up steps and standing for too long before I felt I needed to sit down, felt woozy. I got hooked up to this 30 day heart monitor thing you press when you experience a symptom, and they read the ekg and said that my heart beats are coming in faster than when it should normally take a break. Told it was nothing to be alarmed at, but when it takes your breath away, it's a little disconcerting. Plus I'm very tired too.
I was wondering if going off Lisinopril when you've been on it for 2.5 years can cause your heart to have strange palpitations because it misses the drug? I just started taking Cozaar. Seems fine. To this day, I'm not sure i was allergic to the drug. I'm just disheartened because I never had heart palpitations before and don't want one more thing added to my list. Anyone notice this side effect when going off a BP med?